MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25014UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent.The lesion was pre-dilated.It was reported that due to an acute bend and calcification of the target lesion, the stent could not cross the lesion.Due to multiple attempts to position the stent, stent struts got damaged.No patient injury reported for this event.
 
Additional Manufacturer Narrative
Additional information : the target lesion was in the distal lad which exhibited calcification with 70% vessel tortuosity and 90% stenosis.The device was inspected with no issues.It was reported that resistance was noted while advancing the device to the lesion but no excessive force was used.The physician completed the procedure by balloon angioplasty.No stent was implanted.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The account has stated the resolute integrity stent was not at fault.The event was as a result of the patient's condition and the physician's manipulation situation.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6645981
Report Number9612164-2017-00766
Device Sequence Number1123542
Product Code NIQ
UDI-Device Identifier00643169037366
UDI-Public00643169037366
Combination Product (Y/N)N
Initial Reporter CountryCJ
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2017
Device Catalogue NumberRSINT25014UX
Device Lot Number0007744119
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2017
Supplement Date Received by Manufacturer06/17/2017
07/27/2017
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date07/14/2017
08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight72